Maximal Lp-Regularity and R-sectorial operators

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientificpeer-review

Original languageUndefined/Unknown
Title of host publicationProceedings
Editors A Yagi
Place of PublicationS.l.
Publishers.n.
Pages108-121
Number of pages14
Publication statusPublished - 2000
EventRIMS, Kyoto - S.l.
Duration: 16 Oct 200018 Oct 2000

Publication series

Name
PublisherS.n.

Conference

ConferenceRIMS, Kyoto
Period16/10/0018/10/00

Keywords

  • ZX Int.klas.verslagjaar < 2002

Cite this

Clément, PPJE. (2000). Maximal Lp-Regularity and R-sectorial operators. In A Yagi (Ed.), Proceedings (pp. 108-121). s.n..